Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 565137, 10 pages
http://dx.doi.org/10.1155/2014/565137
Research Article

Solving Nonstiff Higher Order Odes Using Variable Order Step Size Backward Difference Directly

1Institute for Mathematical Research, UPM, Selangor Darul Ehsan, 43400 Serdang, Malaysia
2Department of Mathematics, Faculty of Science, UPM, Selangor Darul Ehsan, 43400 Serdang, Malaysia

Received 11 March 2014; Revised 3 July 2014; Accepted 22 July 2014; Published 19 August 2014

Academic Editor: Alessandro Palmeri

Copyright © 2014 Ahmad Fadly Nurullah Rasedee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ahmad Fadly Nurullah Rasedee, Mohamed bin Suleiman, and Zarina Bibi Ibrahim, “Solving Nonstiff Higher Order Odes Using Variable Order Step Size Backward Difference Directly,” Mathematical Problems in Engineering, vol. 2014, Article ID 565137, 10 pages, 2014. https://doi.org/10.1155/2014/565137.